Complex networks

Scalas, Enrico and Schweitzer, Frank (2009) Complex networks. Advances in Complex Systems, 12 (1). pp. 1-2. ISSN 0219-5259

Full text not available from this repository.
Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Subjects: Q Science > QA Mathematics > QA0273 Probabilities. Mathematical statistics
Depositing User: Enrico Scalas
Date Deposited: 25 Sep 2014 13:03
Last Modified: 25 Sep 2014 13:03
URI: http://sro.sussex.ac.uk/id/eprint/50255
📧 Request an update